| Model Number |
1021-04 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); High Readings (2459)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
04/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
During troubleshooting on the phone with dario's representative, the user reported that his bg readings from his dario meter are 50 mg/dl to 60 mg/dl higher than his normal range.The user also stated that his co-worker tested the user's bg with a non-dario meter and received low readings compared to the bg readings that the user received from his dario meter.Dario's representative followed up with the user on april 16th, and the user reported that he opened and tested his bg with a new cartridge of strips and he received bg readings that were in normal range for him.Due to the above, a replacement of dario's control solution was sent to the user to make sure that the dario strips are reading correctly.To date the control solution has not yet been received by the user.The user's bg issue was resolved with the new cartridge of strips.There is not enough information available regarding the dario meter and strips to investigate.No resolution is available.
Event or Problem Description
On april 7th, the user contacted dario to report high blood glucose (bg) readings.The user reported receiving high bg readings from his dario meter when compared to the readings that he received from two other non-dairo meters.The user also stated that the bg readings from the non-dario meters were taken by registered nurses.